# SDR YENA2024041100509

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 56,723 hours, 19,841 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#765, JFK-GCM. 'DIRTY DOCK SMELL REPORTED IN THE CABIN.SMELL STARTED BELOW 4000FT AND REMAINED UNTIL THE DOORS WERE OPENED.APU WAS OFF UNTIL WE REACHED THE GATE; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TYPE 10 A1C PER TSM 05-50-00-810--085.B/TSM 05-50-00-810-085-D.A/C IS OK FOR SVC.PERFORMED LEVEL A PACK BURN PER TSM 05-50-00-810-085-B.'
